# SDR MZZA0700004

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 25,748 hours, 9,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 500d-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL AREAS OF LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN CROWN AREA AT STA 500D-500G FORWARD OF UPPER ANTI-COLLISION LIGHT.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR B.
